Tennessee, 2007Tornado in Tennessee, April 26, 2007
April 26, 2007 · NWS OHX · 1 event in 1 county or zone
7 miles west northwest of Crossville. Several trees were uprooted and a roof was partially torn off a mobile home.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mini-supercell produced an EF0 tornado about 10.7 miles west northwest of Crossville. Several trees were uprooted and a roof was partially torn off a mobile home. This was the only tornado reported during the Tornado Watch. A stronger EF1 tornado occurred later that afternoon in New Tazewell, TN in East Tennessee.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 26, 2:50 PM CST, 0 minutes earlier.
Area forecast discussion, Apr 26, 2:50 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT THU APR 26 2007
.SHORT TERM (TONIGHT-SAT NIGHT)...
HEATING BUILT S/B CAPES TO 1200 J/KG EAST OF NASHVILLE THIS
AFTERNOON. COLD AIR ALOFT AND STEEP LOW LEVEL LAPSE RATES HELPED
DEVELOP CONVECTIVE STORMS DESPITE DRY ADVECTION. STRONGER UPDRAFTS
MAY PRODUCE LARGE HAIL IN THE PLATEAU THE NEXT FEW HOURS. WIND
PROFILES SHOW THAT SOME STORMS MAY ROTATE. TORNADO WATCH POSTED
UNTIL 27/03Z EAST MID TN.
RAIN CHANCE QUICKLY DECREASES THIS EVENING WITH NOCTURNAL COOLING AND
DRIER AIR. MID LVL FLOW SHIFTS WEST AND SFC WINDS SHOULD DIMINISH
TO AROUND 5 MPH.
COOLER AIR ALOFT MARCHES IN FRI AND MOS ON TARGET. UPR WAVE MOVES
OVR SFC HIGH AND BRINGS ANOTHER BATCH OF MOISTURE SAT. SFC FLOW
REMAINS NORTHWEST TO NORTH SAT...AND EXPECT SCATTERED SHOWERS AT
BEST.
.LONG TERM (SUN-THU)...
BULK OF EXTENDED FORECAST IS DRY WITH LARGE DIURNAL TEMP SWINGS.
SFC HIGH PRES LOOKS DOMINANT ACR THE SOUTHEAST STATES WITH FRONTAL
SYSTEMS FURTHER NORTH. UPR RIDGING SUPPORTS THE DRY PATTERN...BUT
MID WEEK TROUGHING SUPPORTS LOW THUNDER POPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 54 66 52 72 / 10 10 20 30
CLARKSVILLE 52 65 53 71 / 10 10 30 30
CROSSVILLE 52 63 50 66 / 50 10 20 30
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
04
Hazardous weather outlook, Apr 26, 4:30 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT THU APR 26 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT THU APR 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
ROSE
In the hours before
Special weather statement, Apr 26, 1:45 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
245 PM CDT THU APR 26 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-262100-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
245 PM CDT THU APR 26 2007
...SCATTERED STRONG THUNDERSTORMS IN MIDDLE TENNESSEE...
AT 245 PM...SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS PARTS OF
MIDDLE TENNESSEE. SOME OF THESE STORMS CONTAINED HEAVY DOWNPOUR AND
SMALL HAIL. AS WARM AND HUMID AIR REMAINS OVER THE AREA...A LARGE
LOW PRESSURE SYSTEM TO THE NORTHWEST AND AN APPROACHING COLD FRONT
WILL CONTINUE TO BRING THE POSSIBILITY FOR THUNDERSTORMS THROUGH THE
REST OF THE AFTERNOON.
BRIEF HEAVY DOWNPOURS...SMALL HAIL AND WIND GUSTS OVER 30 MPH WILL
BE THE MAIN FEATURES OF THE STRONGER STORMS. HOWEVER...ISOLATED
SEVERE STORMS WILL BE POSSIBLE. SEVERE STORMS COULD PRODUCE LARGE
HAIL AND STRONG WINDS.
STAY TUNED FOR WEATHER UPDATES. MONITOR THE LATEST INFORMATION FOR
POSSIBLE WARNINGS IF THUNDERSTORMS APPROACH YOUR AREA.
13
Tornado, Cumberland
- When
- April 26, 2:50 PM CST to 3:02 PM CST
- Where
- Cumberland County, 10.7 mi WNW of Crossville to 9.7 mi NNW of Crossville
- Rating
- EF0
- Path length
- 7.94 mi
- Path width
- 50 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.009, -85.207
A EF0 tornado uprooted several trees and took part of a roof of a mobile home at 1159 Tanner Rd. Off Exit# 311 on I-40, just north and east of I-40, a small wooden building was destroyed, and two trees were snapped. Also a few metal shingles came off a metal shed in the McClanahan Drive through Jonia lane area. A riding lawn mower was hurled 200 yards in a field behind a church.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Tennessee, April 26, 20077 injured · $550,000 · EF1 · 7 events
- Tornadoes and Hail in Ohio, April 26, 2007$172,000 · EF1 · 8 events
- Tornadoes and Hail in Indiana, April 26, 20071 injured · $80,000 · EF1 · 4 events
- Tornado in Kentucky, April 26, 2007$100,000 · EF1 · 1 event
- Damaging Winds in Kentucky, April 26, 2007$115,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Ohio, April 26, 2007$100,000 · 50 kt wind · 3 events
- Tornado in Illinois, April 26, 2007$100,000 · EF0 · 1 event
- Hail and Damaging Winds in Kentucky, April 26, 2007$40,000 · 65 kt wind · 9 events
- Tornado in Michigan, April 26, 2007$10,000 · EF1 · 1 event
- Flooding in Indiana, April 26 to 30, 2007$25,000 · 5 events
- Damaging Wind in Virginia, April 26, 2007$15,000 · 55 kt wind · 1 event
- Hail in Ohio, April 26, 20071 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 21876.